MATHEMATICA BOHEMICA, Vol. 133, No. 2, pp. 197-208 (2008)

Free actions on semiprime rings

Muhammad Anwar Chaudhry, Mohammad S. Samman

Muhammad Anwar Chaudhry, Bahauddin Zakariya University, Center for Advanced Studies in Pure and Applied Mathematics, Multan, Pakistan, e-mail:; Mohammad S. Samman, King Fahd University of Petroleum & Minerals, Department of Mathematical Sciences, Dhahran 31261, Saudi Arabia, e-mail:

Abstract: We identify some situations where mappings related to left centralizers, derivations and generalized $(\alpha ,\beta )$-derivations are free actions on semiprime rings. We show that for a left centralizer, or a derivation $T$, of a semiprime ring $R$ the mapping $\psi R \rightarrow R$ defined by $\psi (x)=T(x) x - x T(x)$ for all $x \in R$ is a free action. We also show that for a generalized $(\alpha , \beta )$-derivation $F$ of a semiprime ring $R,$ with associated $(\alpha , \beta )$-derivation $d,$ a dependent element $a$ of $F$ is also a dependent element of $\alpha + d.$ Furthermore, we prove that for a centralizer $f$ and a derivation $d$ of a semiprime ring $R$, $\psi = d\circ f$ is a free action.

Keywords: prime ring, semiprime ring, dependent element, free action, centralizer, derivation

Classification (MSC2000): 16N60

Full text of the article:

[Previous Article] [Next Article] [Contents of this Number] [Journals Homepage]
© 2008–2010 FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition